Extremal problems under dimension constraints

Ahlswede R, Aydinian H, Khachatrian LH (2003)
In: DISCRETE MATHEMATICS. 273. ELSEVIER SCIENCE BV: 9-21.

Conference Paper | Published | English

No fulltext has been uploaded

Author
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Aydinian H, Khachatrian LH. Extremal problems under dimension constraints. In: DISCRETE MATHEMATICS. Vol 273. ELSEVIER SCIENCE BV; 2003: 9-21.
Ahlswede, R., Aydinian, H., & Khachatrian, L. H. (2003). Extremal problems under dimension constraints. DISCRETE MATHEMATICS, 273(1-3), 9-21.
Ahlswede, R., Aydinian, H., and Khachatrian, L. H. (2003). “Extremal problems under dimension constraints” in DISCRETE MATHEMATICS, vol. 273, (ELSEVIER SCIENCE BV), 9-21.
Ahlswede, R., Aydinian, H., & Khachatrian, L.H., 2003. Extremal problems under dimension constraints. In DISCRETE MATHEMATICS. no.273 ELSEVIER SCIENCE BV, pp. 9-21.
R. Ahlswede, H. Aydinian, and L.H. Khachatrian, “Extremal problems under dimension constraints”, DISCRETE MATHEMATICS, vol. 273, ELSEVIER SCIENCE BV, 2003, pp.9-21.
Ahlswede, R., Aydinian, H., Khachatrian, L.H.: Extremal problems under dimension constraints. DISCRETE MATHEMATICS. 273, p. 9-21. ELSEVIER SCIENCE BV (2003).
Ahlswede, Rudolf, Aydinian, Haratyun, and Khachatrian, LH. “Extremal problems under dimension constraints”. DISCRETE MATHEMATICS. ELSEVIER SCIENCE BV, 2003.Vol. 273. 9-21.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar